MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984); Pain (1994)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal stent graft extension and (2) limb stent graft extensions to treat an abdominal aortic aneurysm.Approximately 5 years post initial procedure, the patient presented symptomatic with right leg rest pain and occlusion of the left iliac limb was identified.The physician elected to perform a fem-fem bypass and patient is doing well.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal stent graft extension and (2) limb stent graft extensions to treat an abdominal aortic aneurysm.Approximately 5 years post initial procedure, the patient presented symptomatic with right leg rest pain and occlusion of the left iliac limb was identified.The physician elected to perform a fem-fem bypass and patient is doing well.Additional information: clinical assessment identified occlusion of the right limb, not the left limb as initially reported, and a type 3a endoleak of the right common iliac artery.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following event of the occlusion of the right common iliac artery.Procedure related harms, device, user, procedure or anatomy relatedness of this event could not be determined with the medical records and imaging available to review.Clinical assessment also identified a type 3a endoleak of the right common iliac artery during review of the sixty-two (62) month post implant computed tomography (ct) scan dated (b)(6)2020, however was unable to determine causation with the imaging available to review.The final patient status was reported to be doing well following a fem-fem bypass.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: b1: adverse event/product problem has been updated.B5: describe event or problem has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key10139510
Report Number2031527-2020-00168
Device Sequence Number11298321
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)171110
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2017
Device Model NumberI20-13/C88F SA
Device Lot Number1252598017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0009-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT; LIMB STENT GRAFT; VELA SUPRARENAL; BIFURCATED STENT GRAFT; LIMB STENT GRAFT; VELA SUPRARENAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR